MAUDE Adverse Event Report: STRYKER GMBH COMBINATION REAMER ASSEMBLY OMEGA STANDARD; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH COMBINATION REAMER ASSEMBLY OMEGA STANDARD; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 704005
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
The customer reported that they set the device to a specific length and when they were using it in the case it continued to advance.They stopped drilling.There was a delay of 5 minutes while they checked if the device was properly locked.No adverse events.This device was used to complete the case.The customer could not remember which set was being used at the time (2 possible items).
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the returned device is conforming to specifications and fully functional.Returned device was re-assembled according to optech instructions and axial load applied.The reported event could not be reproduced.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If any further information is provided, the complaint report will be updated.
 
Event or Problem Description

Brand Name
COMBINATION REAMER ASSEMBLY OMEGA STANDARD
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8922846
Report Number0008031020-2019-01117
Device Sequence Number16203792
Product Code LXH
UDI-Device Identifier07613327079111
UDI-Public07613327079111
Combination Product (Y/N)N
Initial Reporter CountryGB
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number704005
Device Lot NumberJ11826
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2019
Initial Date Received by Manufacturer 07/31/2019
Supplement Date Received by Manufacturer08/23/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date09/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1